Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does pain in the arms after taking Aciclovir indicate?

I m taking an antiviral Aciclovir for my Shingles. My doctor says my case looks fairly mild and we re hoping to have caught it fairly early. I have occasional stabbing pain in my arm and only four clusters of bumps which haven t changed in the last 48 hours since I started the antiviral. I am however today feeling headachy and tired. I have read that this could be side effects of the pills as much as the shingles itself. Is that possible?
Thu, 21 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

You are right. You are suffering from herpetic neuralgia. You should start tab methylcobalamin and pregablin. As these are prescription drugs please contact your local doctor he will prescribe these.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m taking Aciclovir for hierpies can it cause my fiancé to have vaginal infections or orders or change her good bacteria in her Vergina . Also if...